# SDR CALA2024112601314

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 45,073 hours, 16,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG32648
- Condition: Faulted
- Location: Zone 800
- Part time: 11,272 hours, 4,312 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF DOOR SLIDE REPLACED. ROTABLE PARTS TRANSACTION REQ'D. REPLACED DOOR SLIDE REF TASK CARD 29-2560-1-9800. FOR INSTALLATION.PARTS USED:  29-2566-9-0007,QTY :1.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1333949  SN OFF 2648 .SLIDE, FWD/AFT   OFF 29-2566-9-0007 2648 ON 29-2566-9-0007 2450
